Reliable multimedia multicast communications over wireless mesh networks

Iqbal, M, Wang, X. and Wertheim, D. (2010) Reliable multimedia multicast communications over wireless mesh networks. IET Communications, 4(11), pp. 1288-1299. ISSN (print) 1751-8628

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: ad-hoc networks, routing protocols, trees, algorithm
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 03 Dec 2010 14:39
Last Modified: 10 Jun 2013 11:23
URI: http://eprints.kingston.ac.uk/id/eprint/16461

Actions (Repository Editors)

Item Control Page Item Control Page